No Cover Image

Journal article 1040 views

Transportation Cost Inequalities for Neutral Functional Stochastic Equations

Jianhai Bao, Feng-Yu Wang, Chenggui Yuan Orcid Logo

Zeitschrift für Analysis und ihre Anwendungen, Volume: 32, Issue: 4, Pages: 457 - 475

Swansea University Author: Chenggui Yuan Orcid Logo

Full text not available from this repository: check for access using links below.

DOI (Published version): 10.4171/ZAA/1494

Published in: Zeitschrift für Analysis und ihre Anwendungen
Published: 2013
Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 4
Start Page: 457
End Page: 475